×

zbMATH — the first resource for mathematics

An algorithm to determine the isomorphism classes of 4-dimensional complex Lie algebras. (English) Zbl 0998.17002
An algorithm is given that determines the isomorphism classes of the 4-dimensional complex Lie algebras. The approach is through the \(\text{GL}(V)\)-irreducible decomposition of the polynomial ring of the space \(\Delta^2 V^* \otimes V\) (where \(V=C^4\)) up to degree three. By using the ratio of the eigenvalues of all \(X\), for a sufficiently generic \(X\) in the Lie algebra, three invariants are defined. These three invariants, the dimensions of the derived algebra and second derived algebra and three kinds of covariants determine the isomorphism classes of these algebras.

MSC:
17B05 Structure theory for Lie algebras and superalgebras
Software:
CANONIK
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] Agaoka, Y., On the curvature of Riemannian submanifolds of codimension 2, Hokkaido math. J., 14, 107-135, (1985) · Zbl 0573.53028
[2] Agaoka, Y., Invariant subvarieties of the 3-tensor space \(C\^{}\{2\}⊗C\^{}\{2\}⊗C\^{}\{2\}\), Memoirs of the faculty of integrated arts and sciences, Hiroshima university, ser. IV, science report, 20, 1-18, (1994)
[3] Agaoka, Y., An algorithm to calculate plethysms of Schur functions, Memoirs of the faculty of integrated arts and sciences, Hiroshima university, ser. IV, science report, 21, 1-17, (1995)
[4] Y. Agaoka, Combinatorial conjectures on the range of Young diagrams appearing in plethysms, Technical Report No. 59, The Division of Mathematical Information Sciences, Faculty of Integrated Arts and Sciences, Hiroshima University, 1998, pp.1-184
[5] Agaoka, Y., On the variety of 3-dimensional Lie algebras, Lobachevskii J. math., 3, 5-17, (1999) · Zbl 1044.17501
[6] Y. Agaoka, Left invariant symplectic structures on 4-dimensional complex Lie groups (in preparation) · Zbl 1021.53052
[7] Burde, D.; Steinhoff, C., Classification of orbit closures of 4-dimensional complex Lie algebras, J. algebra, 214, 729-739, (1999) · Zbl 0932.17005
[8] Butler, P.H.; Wybourne, B.G., Tables of outer S-function plethysms, Atomic data, 3, 133-151, (1971)
[9] Carles, R.; Diakité, Y., Sur LES variétés d’algèbres de Lie de dimension ⩽7, J. algebra, 91, 53-63, (1984) · Zbl 0546.17006
[10] Conatser, C.W., Contractions of the low-dimensional real Lie algebras, J. math. phys., 13, 196-203, (1972) · Zbl 0244.17003
[11] Fialowski, A.; O’Halloran, J., A comparison of deformations and orbit closure, Comm. algebra, 18, 4121-4140, (1990) · Zbl 0719.17002
[12] Goze, M.; Khakimdjanov, Y., Nilpotent Lie algebras, (1996), Kluwer Academic Publishers Dordrecht · Zbl 0845.17012
[13] Grosshans, F.D.; Rota, G.C.; Stein, J.A., Invariant theory and superalgebras, CBMS regional conf. ser. math., 69, 1-80, (1981)
[14] Grunewald, F.; O’Halloran, J., Deformations of Lie algebras, J. algebra, 162, 210-224, (1993) · Zbl 0799.17007
[15] Hakimjanov, Y.B., Sur LES variétés d’algèbres de Lie, Comm. algebra, 18, 1147-1187, (1990) · Zbl 0712.17012
[16] Husemöller, D., Elliptic curves, (1987), Springer New York
[17] Iwahori, N., The representation theory of the symmetric group and the general linear group, (1978), Iwanami Tokyo, in Japanese
[18] Jacobson, N., Lie algebras, (1962), Interscience New York · JFM 61.1044.02
[19] Kirillov, A.A.; Neretin, Y.A., The variety An of n-dimensional Lie algebra structures, Amer. math. soc. transl., 137, 2, 21-30, (1987)
[20] Komrakov, B.; Tchourioumov, A., Small dimensional and linear Lie algebras, (2000), International Sophus Lie Centre Press
[21] Levy-Nahas, M., Deformation and contraction of Lie algebras, J. math. phys., 8, 1211-1222, (1967) · Zbl 0175.24803
[22] Lie, S., Vorlesungen über continuierliche gruppen mit geometrischen und anderen anwendungen, (1893), Teubner Leipzig · JFM 25.0623.02
[23] Macdonald, I.G., Symmetric functions and Hall polynomials, (1995), Oxford University Press Oxford · Zbl 0487.20007
[24] Mubarakzyanov, G.M., On solvalbe Lie algebras, Izv. vyssh. uchebn. zaved. mat., 32, 1, 114-123, (1963), in Russian · Zbl 0166.04104
[25] Mumford, D.; Fogarty, J.; Kirwan, F., Geometric invariant theory, (1994), Springer Berlin · Zbl 0797.14004
[26] Nijenhuis, A.; Richardson, R.W., Deformations of Lie algebra structures, J. math. mech., 17, 89-105, (1967) · Zbl 0166.30202
[27] A.L. Onishchik, E.B. Vinberg (Eds.), Lie Groups and Lie Algebras III. Structure of Lie Groups and Lie Algebras, Encyclopaedia of Mathematical Science, vol. 41, Springer, Berlin, 1994 · Zbl 0797.22001
[28] A.N. Parshin, I.R. Shafarevich (Eds.), Algebraic Geometry IV. Linear Algebraic Groups, Invariant Theory, Encyclopaedia of Mathematical Science, vol. 55, Springer, Berlin, 1994
[29] Patera, J.; Sharp, R.T.; Winternitz, P.; Zassenhaus, H., Casimir operators of subalgebras of the Poincaré Lie algebra and of real Lie algebras of low dimension, Lecture notes in physics, 50, 500-515, (1976) · Zbl 0362.17004
[30] Patera, J.; Sharp, R.T.; Winternitz, P.; Zassenhaus, H., Invariants of real low dimension Lie algebras, J. math. phys., 17, 986-994, (1976) · Zbl 0357.17004
[31] Patera, J.; Zassenhaus, H.; Solvable Lie algebras of dimension ⩽4 over perfect fields, Linear algebra appl., 142, 1-17, (1990)
[32] Rand, D.; Winternitz, P.; Zassenhaus, H., On the identification of a Lie algebra given by its structure constants. I. direct decompositions, Levi decompositions, and nilradicals, Linear algebra appl., 109, 197-246, (1988) · Zbl 0668.17004
[33] Snow, J.E., Invariant complex structures on four-dimensional solvable real Lie groups, Manuscripta math., 66, 397-412, (1990) · Zbl 0715.22008
[34] Sturmfels, B., Algorithms in invariant theory, (1993), Springer New York · Zbl 0802.13002
[35] Tasaki, H.; Umehara, M., An invariant on 3-dimensional Lie algebras, Proc. amer. math. soc., 115, 293-294, (1992) · Zbl 0758.17003
[36] M. Vergne, Construction de représentations irréducibles des groupes de Lie résolubles, in: Représentations des Groupes de Lie Resolubles”, Monographies Soc. Math. France 4 (1972) 177-216 (Dunod, Paris)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.